Dear Aunt Agony...
Hey my name is Shazza. I wanted to tell u somethings that is going on with my boyfriend so i can understand better. I find his collection of spoons and needles of course i throw them away. From what i understand from a friend .He shoots up Oxycontins, roxys, and other pain pills. Can u shoot up pain pills? Hes also on methadone can he shoot that to? Anytime i say anything about the needles or spoons, he gets so angry and said he hasnt used in awhile. He said he doesn't talk about it because hes ashamed. He finally told me it is so hard to stop .And he wasn't doing it anymore.But i find cotton with a dried blue substance on it. And me i dont know much about any of this. His arms look better ,where else can you shoot up? Its sad he or should i say we live with this,.Dont know if i should go or stay but scared it will make matters worse .Any advice would be great, i'm alone in this. Fear to talk to friends or family. I'm not sure how i can help him. so does this make
him junkie or addict i'm confused .Also he gets sick throws up, runs a high temp, upset stomach and everything that goes with that. And this is going on up to three days a week. And he jerks hard and cant control it. But doesnt jerk all the time. ~Idk~Whats going on with all that ? Thank you for your time!
Aunt Agony says:
Oh, it's no problem mailing me... anytime. Yes you can shoot pain pills, many people do.
Methadone... not really, bu there is one kind you can shoot though i really doubt thats what he's doing. The cotton with the blue substance on it will be Oxycontin. Heroin filters are pale yellow or
Regarding shooting you can inject anywhere there is a vein. If not the arms or hands then the legs or feet. Someaddicts shoot in he neck and some in the groin (not the actual groin, the pit of the inside thigh).
If your boyfriend lives a normal life, but shoots pain pills everyday, he's an addict. If he needs to steal, cheat and lie to get money for his drugs, then he's a junkie. It's a small thing and not really important. Many will say that if you are addicted to opiates you're a junkie, period
Getting sick will be withdrawals. His brain and body needs opiates. The jerks are a side-effect many users have. It's because the muscles relax under the influence of the drug and then jump to control when the brain mistakenly acts to control them. . It's a spasm, like sometimes you have while dreaming.
Keep in mind that most people who shoot Oxy's also shoot heroin. Though heroin is much stronger and more expensive.
All My Best, Auntie. x